# SDR ASOA2014080410995

- Difficulty date: July 16, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 24,865 hours, 17,462 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD HINGE ACFT SIDE GOUGED AT AFT END BY ROLL PIN.  ALL WORK ACCOMPLISHED IAW REO 670-53-21-582.  RESTORED FINISH TO ASD HINGE IAW REO 670-53-21-582 AND ECTC REO 670-53-21-582.  REPAIRED PASSENGER DOOR HINGE, FUSELAGE SIDE, IAW REO 670-53-21-582, REV A.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.
